# SDR IPXA2024051808924

- Difficulty date: April 21, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: ARC22231
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SIDE O/B FLAP I/B HINGE CAGE O/B "S" PANEL ATTACHED ANGLE BROKEN ATA 57-50 ACCOMPLISH EO-90304-REQ1 (VT-SAA EA 011-5753-01-B0201 I/R). ANGLE BRACKET INSTALLATION ON EA : 011-5753-01-B0201 REVISION P1 STEP 5.
